# SDR SWAA2024102837065

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA 303.9 AND LBL 53 AT FWD GALLEY AREA 2024-572208<[01] REPLACED INNER CHORD LOCATED STA 277 TO STA 360 AND LBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A8110 SHEET 9 REV. A; DWG#142A0050 SHEET 15 REV. - AND DWG # 141A8110 SHEET 1 REV.E;[02] CORRECTED STEP 1 REPLACED INNER CHORD LOCATED STA 277 TO STA 360 AND LBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A8110 SHEET 9 REV. A; DWG#142A0050 SHEET 15 REV. - AND DWG # 141A8110 SHEET 1 REV.E SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETE RII
